Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 189, NWS North Platte, NE

June 27, 2014Chase County, Hayes County, Perkins County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2014, 5:14 PM MDT for Chase County, Hayes County, Perkins County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2014, 5:14 PM MDT (23:14 UTC)
Expired
Jun 27, 2014, 6:00 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE, Perkins County, NE

The radar

The Goodland radar (KGLD), 128 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:45 PM MDTTSTM WND DMG5 Ne Wauneta, NETREE LIMBS DOWNED...WINDS ESTIMATED AT LEAST 60 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:47 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1505 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WUUS53 KLBF 272314
SVRLBF
NEC029-085-135-280000-
/O.NEW.KLBF.SV.W.0189.140627T2314Z-140628T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 PM MDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHASE COUNTY IN SOUTHWEST NEBRASKA...
  WESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHWESTERN PERKINS COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 600 PM MDT/700 PM CDT/

* AT 511 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES SOUTH OF HAMLET TO 8 MILES EAST OF ALVIN...
  AND MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IMPERIAL...HAMLET...CHAMPION...ENDERS RESERVOIR STATE RECREATION
  AREA...ENDERS...WAUNETA...LAMAR...BRANDON...CHURCH GROVE
  CAMPGROUND...AREA A CAMPGROUND...CENTER DAM CAMPGROUND...CHASE AND
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10120 4036 10205 4084 10204 4067 10118
TIME...MOT...LOC 2314Z 180DEG 32KT 4017 10133 4029 10193

HAIL...<.75IN
WIND...60MPH

$$
CDC
2 follow-up statements
563 
WWUS53 KLBF 272337
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
637 PM CDT FRI JUN 27 2014

NEC029-085-135-280000-
/O.CON.KLBF.SV.W.0189.000000T0000Z-140628T0000Z/
CHASE NE-HAYES NE-PERKINS NE-
537 PM MDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
PERKINS...WESTERN HAYES AND CHASE COUNTIES UNTIL 600 PM MDT/700 PM
CDT/...

AT 635 PM CDT/535 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM HAMLET TO 7 MILES SOUTH OF LAMAR...AND MOVING
NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
IMPERIAL...ENDERS...WAUNETA...LAMAR...BRANDON...VENANGO...CENTER DAM
CAMPGROUND...CHASE AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4035 10120 4036 10205 4084 10204 4067 10118
TIME...MOT...LOC 2337Z 180DEG 32KT 4037 10130 4049 10193

HAIL...<.75IN
WIND...60MPH

$$
CDC
037 
WWUS53 KLBF 272359
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT FRI JUN 27 2014

NEC029-085-135-280009-
/O.EXP.KLBF.SV.W.0189.000000T0000Z-140628T0000Z/
CHASE NE-HAYES NE-PERKINS NE-
559 PM MDT FRI JUN 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PERKINS...WESTERN
HAYES AND CHASE COUNTIES WILL EXPIRE AT 700 PM CDT/600 PM MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4035 10120 4036 10205 4084 10204 4067 10118
TIME...MOT...LOC 2359Z 180DEG 32KT 4057 10130 4069 10193

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:11 PM MDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 27, 1:11 PM MDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
211 PM CDT FRI JUN 27 2014

.SYNOPSIS...
ISSUED AT 209 PM CDT FRI JUN 27 2014

A DEEP UPPER LEVEL LOW OFF THE WASHINGTON COAST MOVES
INLAND THROUGH SRN CANADA SUNDAY AND SENDS A STRONG PACIFIC COLD
FRONT THROUGH WRN AND NCNTL NEB. THIS WILL BRING COOLER AIR INTO THE
FCST AREA MONDAY THROUGH WEDNESDAY. WARMER WEATHER DEVELOPS THURSDAY
AND FRIDAY AS A MORE SUMMER-LIKE PATTERN DEVELOPS.

RAIN CHANCES DECREASE AFTER THE PASSAGE OF THE COLD FRONT SUNDAY.
UNTIL THEN THUNDERSTORMS AND SEVERE WEATHER WILL BE POSSIBLE.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 209 PM CDT FRI JUN 27 2014

TONIGHT AND SATURDAY...ABBREVIATED DISCUSSION AS WE ARE CURRENTLY
WATCHING CONVECTIVE TRENDS. MULTIPLE MODES OF CONVECTION CAN BE
ANTICIPATED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS
AFTERNOON AND THROUGH THE OVERNIGHT. THE POTENTIAL OF SEVERE
STORMS WITH LARGE HAIL...DAMAGING WIND...AND GUSTY OUTFLOW EXISTS.
IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY STORMS THIS EVENING AND
OVERNIGHT AS CELLS MERGE AND CONVECTIVE COMPLEXES FORM. THE
FORECAST IN THE SHORT TERM RELIES ON A BLEND OF THE 27.12Z NAM AND
NEAR TERM CONVECTION ALLOWING MODELS. THE OVERALL IDEA IS THAT
MULTIPLE THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS
AFTERNOON AND EVENING AS A SHORTWAVE IMPULSE ASSOCIATED WITH A
NEGATIVELY TILTED TROUGH EJECTS NORTHEAST ATOP THE CENTRAL PLAINS
FROM SOUTH CENTRAL COLORADO. MVFR STRATUS HAS BACKED INTO THE
EASTERN THIRD OF THE FORECAST AREA EARLY TODAY...LIMITING LOW
LEVEL LAPSE RATES AND PROVIDING FOR A FAIRLY SIGNIFICANT CAP /SEE
18Z SPECIAL KLBF SOUNDING/. WITH THAT BEING SAID...THE STRATUS IS
SLOWLY BREAKING...WITH A BKN DECK NOW GENERALLY ALONG AND EAST OF
A KOGA TO KONL LINE. THE ATMOSPHERE SHOULD FURTHER DESTABILIZE AS
THE IMPULSE CLOSES AND ADDITIONAL CLEARING OCCURS. RAP GENERATED
SBCAPES APPROACH 3000 J/KG BY LATE AFTERNOON EAST OF A IMPERIAL TO
NORTH PLATTE TO BROKEN BOW LINE...WITH UP TO 2000 J/KG ACROSS
WESTERN NEBRASKA AND MUCH OF THE SANDHILLS REGION. ONCE THE CAP
ERODES...STORMS ARE LIKELY TO FORM IN TWO GENERAL AREAS...FIRST
ACROSS WESTERN NEBRASKA AND NORTHEAST COLORADO...IN THE VICINITY
OF A NORTH TO SOUTH SFC TROUGH EXTENDING FROM A SFC LOW CENTERED
IN FAR WEST CENTRAL KANSAS. IN THIS AREA THE MAIN THREAT WILL BE
HAIL INITIALLY...BUT THEN TRANSITION TO A WIND THREAT AS THE
STORMS MERGE INTO A CONVECTIVE LINE AND DCAPES APPROACH 1000 J/KG.
THIS ACTIVITY PROJECTED TO LIFT EAST NORTHEAST ACROSS MUCH OF THE
SANDHILLS THIS EVENING.

THE SECOND AREA OF CONVECTION WILL BE ANTICIPATED INVOF THE
TRIPLE POINT THAT IS SHOWN TO SLOWLY BULGE NORTHEAST INTO NORTHERN
KANSAS/SOUTHWEST NEBRASKA.  STORMS IN THIS AREA MAY PRODUCE A BRIEF
TORNADO AS THE SUPERCELLS REMAIN SEMI-DISCRETE.  THE TORNADO THREAT
WILL BE SHORT-LIVED HOWEVER AS THE STORMS SHOULD QUICKLY EVOLVE INTO
MULTIPLE CLUSTERS.  IN ADDITION TO THE BRIEF TORNADO
THREAT...HAIL...SOME OF WHICH MAY BE VERY LARGE...WILL BE POSSIBLE
AS A SIGNIFICANT CONTRIBUTION OF CAPE RESIDES IN THE -10 TO -30C
LAYER...BUT ONCE AGAIN THE VERY LARGE HAIL THREAT WILL BE MAINLY
TIED DURING THE INITIAL SEMI-DISCRETE SUPERCELL STAGE.  THIS
ACTIVITY FROM SOUTHWEST NEBRASKA IS PROJECTED TO MERGE TO THE
NORTHEAST AND WILL PRODUCE GUSTY WIND AND HEAVY RAINFALL AS PWATS
INCREASE TO THE 1.25-1.50" RANGE.  MORE ON THE RAIN THREAT BELOW.

THE FORECAST GENERALLY CALLS FOR WIDESPREAD 50-60% POPS OVER MUCH OF
THE SANDHILLS...WESTERN...SOUTHWEST AND SOUTH CENTRAL NEBRASKA THIS
EVENING...WITH POPS INCREASING ACROSS NORTH CENTRAL NEBRASKA LATE
THIS EVENING AND OVERNIGHT.  DIDN/T WANT TO GO MUCH HIGHER AS
CONVECTION...WELL IT/S CONVECTION.

CONCERNING THE HEAVY RAINFALL POTENTIAL...THE POTENTIAL MCS/S/ MAY
PROVE TO BE A FOCUS FOR HEAVY RAINFALL OVERNIGHT AS A COLD POOL
DEVELOPS AND POSSIBLY REINFORCING A WEST TO EAST BOUNDARY...FOR
WHICH REDEVELOPMENT/TRAINING WOULD OCCUR AS THE LLJ STRENGTHENS.
AGAIN PWATS INCREASE TO OVER 1.25" ATOP EASTERN PORTIONS OF THE
CWA...WITH THE POTENTIAL OF 1.50" OVER FRONTIER AND CUSTER
COUNTIES.  WE MAY SEE A LOCALIZED FLOOD THREAT.

FOR SATURDAY...LINGERING SHOWERS AND STORMS ARE POSSIBLE ACROSS
NORTH CENTRAL NEBRASKA AS THE FOCUS FOR STORMS SHIFTS EAST WITH THE
BEST LOW LEVEL CONVERGENCE.  TEMPERATURES WILL BE PLEASANT...WITH
WIDESPREAD 80S ANTICIPATED.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 209 PM CDT FRI JUN 27 2014

SATURDAY NIGHT THROUGH MONDAY...THUNDERSTORMS CHANCES REVOLVE AROUND
THE PROGRESSION OF RETURN MOISTURE AND A PACIFIC COLD FRONT FCST TO
ARRIVE SUNDAY. RETURN MOISTURE SATURDAY NIGHT MIGHT PRODUCE ENOUGH
INSTABILITY FOR ISOLATED TSTMS ACROSS THE NORTHEAST ZONES. THE
BETTER CHANCES OCCUR SUNDAY AFTN/NIGHT AS THE PACIFIC FRONT SAGS
THRU THE FORECAST AREA FROM SOUTHWEST TO NORTHEAST. AREAS EAST OF
HIGHWAY 83 ARE MORE FAVORED AT THIS TIME.

A FAIRLY STRONG THERMAL RIDGE/CAP DEVELOPS SUNDAY AHEAD OF THE COLD
FRONT WITH H700MB TEMPERATURES RISING TO 15C ACROSS SWRN NEB. THIS
SHOULD SUPPORT HIGHS IN THE LOWER 90S AHEAD OF THE FRONT. GIVEN THE
THE PROXIMITY OF AN UPPER LOW OVER MANITOBA...HEATING AND
MOISTURE...HIGH CAPE AND STRONG WINDS ALOFT SUPPORT SEVERE TSTM
DEVELOPMENT AS THE CAP WEAKENS SUNDAY AFTN AND EVENING. POPS TAPER
ACROSS SWRN NEB WITH THE CAP IN PLACE UNTIL 06Z OR LATER.

MONDAY NIGHT THROUGH FRIDAY...A SUBTROPICAL UPPER LEVEL RIDGE BUILDS
ACROSS THE MID SOUTH AND THEN AMPLIFIES SOMEWHAT ACROSS THE ROCKIES.
RETURN MOISTURE DEVELOPS WEDNESDAY AND BEYOND. GIVEN THE WARMING
ALOFT...SLOW MOISTURE RETURN AND WEAKENING WIND FIELDS...ISOLATED
POPS ARE LIMITED TO THE NIGHTTIME PERIOD. THE MODELS SUGGEST H500MB
TEMPS WOULD RISE TO -6C TO -8C WHICH WOULD GENERALLY CAP DAYTIME
CONVECTION. TEMPERATURES RISE FROM AROUND 80 TUESDAY TO THE 90S BY
FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1215 PM CDT FRI JUN 27 2014

LOW CEILINGS DEVELOPED INTO THE VICINITY OF NORTH PLATTE AROUND
15Z. THE MVFR CIGS ARE EXPECTED TO LINGER THROUGH 21Z THEN
LIFTING TO VFR. MODELS ARE IN GOOD AGREEMENT WHERE THUNDERSTORM
CONVECTION THAT DEVELOPS ON THE HIGH PLAINS THIS AFTERNOON WILL
MOVE EAST THIS EVENING. THUNDERSTORMS ARE ANTICIPATED TO DEVELOP
IN THE KLBF VICINITY NEAR 01Z THEN MOVE EAST AND NORTH THAT WILL
CARRY THE THUNDERSTORM THREAT INTO THE KVTN AREA AFTER 02Z.
BEYOND 06Z THE CONVECTION WILL BE MOVING OUT FOR GENERAL CLEARING
FOR VFR CONDITIONS THROUGH 18Z SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CDC
SHORT TERM...JACOBS
LONG TERM...CDC
AVIATION...JACOBS
Hazardous weather outlook, Jun 27, 1:49 PM MDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
249 PM CDT FRI JUN 27 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-282000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
249 PM CDT FRI JUN 27 2014 /149 PM MDT FRI JUN 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE WEATHER IS POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA LATE THIS AFTERNOON AND TONIGHT. VERY LARGE HAIL IS
POSSIBLE...GENERALLY ALONG AND SOUTH OF INTERSTATE 80.

SEVERE THUNDERSTORMS WILL DEVELOP ACROSS EASTERN COLORADO AND
EASTERN WYOMING THIS AFTERNOON. THE STORMS WILL MOVE EAST THROUGH
WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND THIS
EVENING. VERY LARGE HAIL...WIND DAMAGE AND LOCALIZED FLOODING FROM
VERY HEAVY RAINFALL COULD OCCUR. AN ISOLATED TORNADO IS POSSIBLE EARLY
THIS EVENING AND THIS COULD OCCUR ALONG AND EAST OF A LINE FROM
HAYES CENTER TO BROKEN BOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY...ISOLATED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY LATE IN
THE AFTERNOON. LARGE HAIL AND WIND DAMAGE ARE THE CONCERN.

SUNDAY...SCATTERED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE
LATE IN THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. THE AREA
OF CONCERN IS GENERALLY ALONG AND EAST OF HIGHWAY 83. LARGE
HAIL...WIND DAMAGE AND LOCALIZED FLOODING FROM VERY HEAVY RAINFALL
ARE THE CONCERN. THE RISK OF SEVERE WEATHER INCREASES EASTWARD.

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR...WITH
OTHER STORMS POSSIBLE ACROSS THE SANDHILLS REGION AND EASTERN
PANHANDLE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CDC

In the hours before

Special weather statement, Jun 27, 3:47 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT FRI JUN 27 2014

NEZ004-022-272230-
GARDEN NE-SHERIDAN NE-
347 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN AND
NORTHWESTERN GARDEN COUNTIES UNTIL 430 PM MDT...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF ANTIOCH...OR 19 MILES SOUTHEAST
OF ALLIANCE...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTIOCH...
  LAKESIDE...
  TRALNOR LAKE...
  MILES LAKE...
  HERMAN LAKE...
  WICKSON LAKE...
  PATTERSON LAKE...
  SNOW LAKE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 96 AND 114.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 27, 3:49 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 PM CDT FRI JUN 27 2014

NEZ004-272230-
SHERIDAN NE-
349 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERIDAN COUNTY
UNTIL 430 PM MDT...

AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAY SPRINGS...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  MOUNT MARIA...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  WHITE CLAY...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 74 AND 91.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 27, 4:46 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
546 PM CDT FRI JUN 27 2014

NEZ004-272330-
SHERIDAN NE-
446 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
530 PM MDT...

AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF RUSHVILLE...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CLINTON...
  METCALF STATE WILDLIFE MANAGEMENT AREA...
  MOUNT MARIA...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  WHITE CLAY...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 84 AND 100.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 27, 5:01 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT FRI JUN 27 2014

NEZ004-022-272345-
GARDEN NE-SHERIDAN NE-
501 PM MDT FRI JUN 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERIDAN AND
NORTHWESTERN GARDEN COUNTIES UNTIL 545 PM MDT...

AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LAKESIDE...OR 18 MILES EAST
OF ALLIANCE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ANTIOCH...
  LAKESIDE...
  WICKSON LAKE...
  SNOW LAKE...
  DIAMOND LAKE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 99 AND 114.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:23 PM MDTSevere Thunderstorm WarningLBFChase, Keith, Perkins52 min
Jun 26, 10:17 PM MDTSevere Thunderstorm WarningLBFChase28 min
Jun 26, 10:28 PM MDTSevere Thunderstorm WarningLBFSheridan47 min
Jun 26, 10:58 PM MDTSevere Thunderstorm WarningLBFSheridan47 min
Jun 26, 11:17 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson43 min
Jun 26, 11:31 PM MDTSevere Thunderstorm WarningLBFCherry44 min
Jun 27, 4:04 PM MDTSevere Thunderstorm WarningLBFSheridan41 min
Jun 27, 4:11 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan49 min
Jun 27, 5:36 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.